MAUDE Adverse Event Report: CORDIS US. CORP EMERALD; WIRE, GUIDE, CATHETER

CORDIS US. CORP EMERALD; WIRE, GUIDE, CATHETER
Catalog Number 502521
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the tip of a j-tip emerald 150cm guidewire was fractured and about to break.A new unknown diagnostic guidewire was provided and the procedure completed.The fracture was found while preparing the items for the puncture of the right radial artery.There was no reported patient injury.The hospital reported it as an adverse event to the china nmpa directly.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
The product history review is expected but has not been completed.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the tip of a j-tip emerald 150cm guidewire was fractured and about to break.A new unknown diagnostic guidewire was provided, and the procedure completed.The fracture was found while preparing the items for the puncture of the right radial artery.There was no reported patient injury.The product was not returned for analysis.A product history record (phr) review of lot 35266541 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for analysis, the reported customer event ¿distal tip-fractured¿ could not be confirmed.Handling factors such as applying excessive for to the distal tip may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿do not use if package is open or damaged.Do not withdraw a ptfe coated guidewire through a metal-cannula needle.Withdrawal may damage the guidewire coating.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
EMERALD
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
butlersland new ross co.
wexford 
7863138372
MDR Report Key17817543
Report Number9681477-2023-00122
Device Sequence Number6205834
Product Code DQX
UDI-Device Identifier10705032055116
UDI-Public(01)10705032055116(17)260131(10)35266541
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K864058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number502521
Device Lot Number35266541
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown